Publicaciones en las que colabora con Jaume Llibre (10)


  1. Analytic integrability of quasi-homogeneous systems via the Yoshida method

    Journal of Symbolic Computation, Vol. 104, pp. 960-980


  1. Planar quasi-homogeneous polynomial differential systems and their integrability

    Journal of Differential Equations, Vol. 255, Núm. 10, pp. 3185-3204


  1. On the polynomial differential systems having polynomial first integrals

    Bulletin des Sciences Mathematiques, Vol. 136, Núm. 3, pp. 309-316


  1. On the number of limit cycles surrounding a unique singular point for polynomial differential systems of arbitrary degree

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 69, Núm. 12, pp. 4461-4469


  1. Phase portraits of the quadratic vector fields with a polynomial first integral

    Rendiconti del Circolo Matematico di Palermo, Vol. 55, Núm. 3, pp. 420-440

  2. Polynomial first integrals of quadratic vector fields

    Journal of Differential Equations, Vol. 230, Núm. 2, pp. 393-421